NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hello, I am a gay man living in Nigeria. I am highly depressed, I have attempted suicide several times. I understand that there is no cure for being gay as it is a valid sexual orientation. but what can I do to improve my life?"

Tags:
    User Avatar
    A 30 years year old male asked:
    2 years ago
    Hello, I am a gay man living in Nigeria. I am highly depressed, I have attempted suicide several times. I understand that there is no cure for being gay as it is a valid sexual orientation. but what can I do to improve my life?
    Dr. Ogechi M answered:
    2 years ago
    Good evening. So sorry about that. I understand how you feel but please don't commit suicide. It's definitely not the answer. But it would help if you can talk to someone about what you are going through. Someone that will not judge you no matter what you say. Someone that will help you get through this difficult time. I'm talking about a psychologist. You seem very depressed. You need to undergo counseling. If need be, some drugs may be prescribed for you. Do you have any medical condition?
    Doctors avatar
    User Avatar
    A 30 years year old male asked:
    2 years ago
    No, am sorry, I don't have any medical condition. I am perfectly healthy.
    Dr. Ogechi M answered:
    2 years ago
    Hello. That is good to know. If you need help finding a psychologist, please send an email to findadoctor@kangpe.com stating your request and location and one would be provided for you. But I'm still here if you have any medical questions or complaints. Take care
    Doctors avatar
    User Avatar
    A 30 years year old male asked:
    2 years ago
    also, I do not take this too seriously, but I have ulcer. I have been battling with it, do you know how I can manage it better? I have been getting lots of suggestions from people on how to handle it.
    Dr. Ogechi M answered:
    2 years ago
    Ok. What exactly are your symptoms and what medications have you used for it? For how long now have you had those symptoms?
    Doctors avatar
    User Avatar
    A 30 years year old male asked:
    2 years ago
    hello Dr. I have this very uncomfortable waist pain. its been going on for years. it stopped at some point, but it is back again. please assist.
    Dr. Ogechi M answered:
    2 years ago
    Good day. Sorry about that. You can take tab diclofenac 50mg once or twice daily to manage the pain. Do not take more than 5days to avoid complications like peptic ulcer. If you have ulcer already, please take paracetamol only. Try to exercise more to ease the pain which is likely due to stress. Massaging will also be of help. Take care
    Doctors avatar
    User Avatar
    A 30 years year old male asked:
    2 years ago
    I exercise daily, the pain is serious and I don't think paracetamol will work it, and yes I have ulcer.
    Dr. Ogechi M answered:
    2 years ago
    Ok. Sorry about that. In this case you need to see a doctor for evaluation. There is need to find out the exact cause of the pain unfortunately I can't do that for you here. Please see a doctor physically. Please let me know how it went. Regrads
    Doctors avatar
    User Avatar
    A 30 years year old male asked:
    2 years ago
    hello Dr, please I have this rash all over my buttocks. I do not know what it is, can you help me look at it?
    Dr. Ogechi M answered:
    2 years ago
    Good morning. Sorry about the rash? How long has it been there? Any itching? Does it discharge pus? It looks like some form of dermatitis but I can examine it to be sure which it is
    Doctors avatar
    User Avatar
    A 30 years year old male asked:
    2 years ago
    am sorry for the delay, and yes it itches, but there is no pus coming out. thanks.
    Dr. Ogechi M answered:
    2 years ago
    Ok. Apply funbact-A cream on it. You can take tab loratadine 10mg once daily for 5days with Vit C tablets 2tabs 3x daily for 5days for the itching. Take care
    Doctors avatar
    User Avatar
    A 30 years year old male asked:
    2 years ago
    hello Dr. I have someone really close to me here, and he tested positive to HIV. he has been on ARV, but now wants to stop. is this advisable, and what could be the possible consequences?
    Dr. Ogechi M answered:
    2 years ago
    Good afternoon. Please how long has your Friend been on the medication? I'm sure he was councelled before he started the drugs that he he stops for any reason, the virus may develop resistance to the drugs and it will stop working. The virus will multiply and overwhelm his immune system giving way to opportunistic infections that will eventually kill him. This means that taking the drugs keeps him alive. Why would he want to stop now?
    Doctors avatar
    User Avatar
    A 30 years year old male asked:
    2 years ago
    hello Dr. the rash is still there and there is a whitish spread between my thighs which looks like eczema. the rash is now spreading to my back, and it is itching me.
    Dr. Ogechi M answered:
    2 years ago
    Good afternoon. Sorry about that. It's time you see a dermatologist. You may need to run some tests for diagnosis. Once the exact cause is known, appropriate treatment can be commenced. You can find a dermatologist at any general hospital close to you or you can send an email to findadoctor@kangpe.com stating your request and location and an appointment would be made for you to see one. Take care
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app